# SDR MASA200800394

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 29,545 hours, 26,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58351
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7211 CAE - EMERGENCY FLOOR PATH LIGHTING FORWARD THREE SECTIONS INOP.  MX REPLACED LIGHT STRIPS.
